MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 10/31/2018
Type of Reportable Event Death
Event or Problem Description
It was reported that patient died.Vascular access was obtained via the femoral artery.The 90% stenosed, 3.5x20mm, eccentric and de novo target lesion was located in the moderately tortuous and non calcified left circumflex (lcx) artery.The lesion contained a bend between 45 and 90 degrees.Following pre-dilation, two non-bsc stent were implanted to treat the target lesion.Post-dilation was performed with two 2.75x8mm nc quantum apex balloon catheters and a 3.50x8mmnc quantum apex balloon catheter.The patent was shifted to coronary care unit and died.No autopsy was performed.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8101636
Report Number2134265-2018-63103
Device Sequence Number1620537
Product Code LOX
UDI-Device Identifier08714729783145
UDI-Public08714729783145
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0022193512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;